# SDR DALA2016050803835

- Difficulty date: May 7, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 541B AND 617F ALSO CRACK ON  W-CHANNEL OF FLOOR PANEL 826 AT PASSENGER CABIN.  FLOOR PANELS NRS 541B AND 617F WERE FABRICATED IAW AMM 53-20-01-201 W-NEW CHANNELS WERE INSTALLED ON FLOOR PANEL NR 826D REMOVED SRM 51-30-1 DRILLED SRM 51-10-4, INSTALLED DWG 9936639, REV P.
